MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1100
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).A third party service technician evaluated the ventilator.The unit failed the leak test and the service technician replaced the solenoid manifold to correct the issue.
 
Event or Problem Description
The customer reported that the lap tap ventilator 1100 keeps alarming high pressure and high peak.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
LTV 1100 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, ca
MDR Report Key10505323
Report Number2031702-2020-03666
Device Sequence Number11546833
Product Code CBK
UDI-Device Identifier00845873000203
UDI-Public(01)00845873000203(11)20040520
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1100
Device Catalogue Number10130-99
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1